# SDR QXEA9600415

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1005511
- Condition: Malfunctioned
- Location: Cockpit
- Component: Dhav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHTS, LIGHTS WOULD STAGGER OFF AND THEIR OWN WITHIN A COUPLE ON MINUTES.  AIRCRAFT FERRIED TO PDX FOR REPAIR.  PORTABLE EMERGENCY LIGHT AND RECEPTICAL WERE REPLACED AND LIGHTS OPS CHECKED GOOD.
